You must be in moderate withdrawal before you take your first dose of buprenorphine. That can be 12-36 hours after your last dose of an opiate. Your provider can explain how you can be sure that it is safe to take your first dose.
1 year or more is recommended, but every individual is unique and has different needs, you may need more or less time in treatment.
Precipitated withdrawal occurs when you take buprenorphine to soon after your last opiate use. Precipitated withdrawal is when you get your worst withdrawal symptoms all at once. Buprenorphine has an extremely strong attraction to the opiate receptors in your brain, if there are not enough available receptors, the buprenorphine pushes the other opiates off causing the precipitated withdrawal.
Precipitated withdrawal is not caused by the naloxone in the buprenorphine/naloxone product, the buprenorphine causes it.
This disclaimer governs the use of this website. This website contains information about opioid addiction and other related matters. This information is not meant to give advice and should not be treated as such. You should not rely on this information and resources as an alternative to medical advice from a licensed medical practitioner. If you have any questions, you should consult us or another medical practitioner. If you think you may be suffering from any life-threatening medical condition you should seek immediate medical attention. You should not delay seeking medical advice or discontinue any other treatment because of the information on our website. This disclaimer will be governed and construed in accordance with the State of Arizona.
Copyright © 2021 Center for Health & Natural Healing PLLC - All Rights Reserved.